Linear algebraic analysis of fractional Fourier domain interpolation

Date

2009

Editor(s)

Advisor

Supervisor

Co-Advisor

Co-Supervisor

Instructor

Source Title

Proceedings of the 17th Signal Processing and Communications Applications Conference, SIU 2009

Print ISSN

2165-0608

Electronic ISSN

Publisher

IEEE

Volume

Issue

Pages

872 - 875

Language

Turkish

Journal Title

Journal ISSN

Volume Title

Series

Abstract

In this work, we present a novel linear algebraic approach to certain signal interpolation problems involving the fractional Fourier transform. These problems arise in wave propagation, but the proposed approach to these can also be applicable to other areas. We see this interpolation problem as the problem of determining the unknown signal values from the given samples within some tolerable error. We formulate the problem as a linear system of equations and use the condition number as a measure of redundant information in given samples. By analyzing the effect of the number of known samples and their distributions on the condition number with simulation examples, we aim to investigate the redundancy and information relations between the given data.

Course

Other identifiers

Book Title

Citation